# SDR SWAA2016111409631

- Difficulty date: November 10, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 79,652 hours, 66,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD OF THE NR 3 SPOILER, UPPER TRAILING EDGE SHELF PANEL ATTACH ANGLE CRACKED AT AFT END.  R&R ANGLE PER SRM.
